# SDR SWAA2021092708635

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY BULKHEAD SUPPORT PANEL CRACKED BS 727 RBL 5 WL 163 ; / [01] DAMAGE FOUND ON ACB BULKHEAD SUPPORT ANGLE BS 727 RBL 5 WL 163 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED ACB FWD BULKHEAD SUPPORT PANEL BS 727 RBL 5 WL 163 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW ACB FWD BULKHEAD SUPPORT PANEL BS 727 RBL 5 WL 163 ; IAW DWG #144A2600 AND SRM 51-40-05 OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL ACB BULKHEAD SUPPORT PANEL.; [06] INSTALLED NEW ACB FWD BULKHEAD SUPPORT BS 727 RBL 5 WL 163 IAW SRM 51-40-02 AND DWG #144A2600; [07] ADDED PART REQUIREMENT; [08] VERIFIED CORRECTIVE ACTION 6.; [09] VERIFIED CORRECTIVE ACTION 7. TASK IS COMPLETE.
